# SDR AUS20020911

- Difficulty date: July 20, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 537750
- Condition: Sheared
- Location: Reciprocating En
- Component: Reciprocating En, Cont, GTSIO520M
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CYLINDER ROCKER SHAFT BOLTS LOOSE. ONE STUD FRACTURED WITHSUBSEQUENT DAMAGE TO THE INLET VALVE PUSHROD AND TUBE.
